# SDR SIMA20170810002

- Difficulty date: August 10, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N536EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10315
- Aircraft time: 16,910 hours, 11,987 cycles
- System (JASC): 3160 · Central Display
- Part: Fan
- Part number: AE0804A04
- Part serial: 118400145
- Condition: Failed
- Location: Display
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG BURNED ELECTRICAL LIKE ODOR WHEN ENTERING COCKPIT.  DETERMINED SMELL COMING FROM AVIONICS DISPLAY FAN 2.  REMOVED AND REPLACED DISPLAY SUPPLY FAN NR 2 IAW AMM 21-24-12. OPS CHECKED GOOD.
